| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 46 Number 2
Volume 46 Number 1
Volume 46S Number 1
Volume 45 Number 6
Volume 45 Number 5
Volume 45 Number 4
Earlier issues
Volume 41 Number 6 Volume 42 Number 1

previous article 1

Research articles

ScienceAsia 42 (2016): 66-74 |doi: 10.2306/scienceasia1513-1874.2016.42.066


On the complete convergence of weighted sums for an array of rowwise negatively superadditive dependent random variables


Xinghui Wang, Xiaoqin Li, Shuhe Hu*

 
ABSTRACT:     In this paper, the complete convergence and the complete moment convergence of weighted sums for an array of negatively superadditive dependent random variables are established. The results generalize the Baum-Katz theorem on negatively superadditive dependent random variables. In particular, the Marcinkiewicz-Zygmund type strong law of large numbers of weights sums for sequences of negatively superadditive dependent random variables is obtained.

Download PDF

13 Downloads 602 Views


Department of Statistics, Anhui University, Hefei 230601, China

* Corresponding author, E-mail: hushuhe@263.net

Received 22 Mar 2015, Accepted 0 0000